# SDR SWAA2023100698819

- Difficulty date: September 10, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOACATED BS747 RBL21 AND WL156 AFT CARGO COMPARTMENT 2023-568886 (LOCATED BS747 RBL21 AND WL156 AFT CARGO COMPARTMENT)<[01] REPLACED NEW SUPPORT ZEE LOCATED BTW BS727 TO 767 RBL21 AND WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500 SHEET: 113 REV -.;[02] CORRECTED STEP 1; REPLACED NEW SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500 SHEET: 113 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED NEW SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500 SHEET: 113 REV -. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
